MathSciNet Relay Station
MathSciNet bibliographic data
MR2376876 35P30 (35J25 35J60 47J10 47J30)
Champion, Thierry; De Pascale, Luigi Asymptotic behaviour of nonlinear eigenvalue problems involving $p$-Laplacian-type operators. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 6, 1179–1195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement